Alert archive / Florida / Coastal Flood Statements in 2012
Coastal Flood Statement 6, NWS Miami, FL
NWS Miami, FL issued this coastal flood statement at Oct 29, 2012, 9:55 AM EDT for Broward County, Miami-Dade County, Palm Beach County, Florida. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Oct 29, 2012, 9:55 AM EDT (13:55 UTC)
- Expired
- Oct 29, 2012, 10:00 PM EDT
- In force
- 12 hr
- Issued by
- NWS Miami, FL
Counties Broward County, FL, Miami-Dade County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 59 km from the middle of the area, began a volume at 13:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 1.9 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 902 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -64 m²/s²
- 0-3 km storm-relative helicity
- -79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
660 WHUS42 KMFL 291355 CFWMFL COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 955 AM EDT MON OCT 29 2012 FLZ168-172-173-300200- /O.CAN.KMFL.CF.W.0001.000000T0000Z-121029T1400Z/ /O.CAN.KMFL.SU.Y.0001.000000T0000Z-121029T1400Z/ /O.NEW.KMFL.CF.S.0006.121029T1355Z-121030T0200Z/ /O.EXB.KMFL.RP.S.0030.000000T0000Z-121030T0200Z/ COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- 955 AM EDT MON OCT 29 2012 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... ...COASTAL FLOOD WARNING IS CANCELLED... ...HIGH SURF ADVISORY IS CANCELLED... ...MINOR COASTAL FLOODING IS POSSIBLE ALONG THE IMMEDIATE COAST... * COASTAL FLOODING...MINOR COASTAL FLOODING IS POSSIBLE ALONG THE IMMEDIATE COAST...ESPECIALLY IN THE FORT LAUDERDALE BEACH AREA. * TIMING...THE MOST LIKELY TIME FOR COASTAL FLOODING IS THIS EVENING BETWEEN 7 AND 9 PM. * IMPACTS...MINOR COASTAL FLOODING WITH MINOR SEA WATER MAY OVER WASH ONTO LOCALIZED ROADS DURING HIGH TIDE. BEACH EROSION WILL ALSO AFFECT THE ATLANTIC BEACHES DUE TO THE HIGHER THAN NORMAL SURF. RIP CURRENTS WILL OCCUR AS WELL...SO THERE IS A HIGH RISK OF RIP CURRENTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. && $$ FLZ069-300200- /O.CAN.KMFL.CF.S.0005.000000T0000Z-121029T1400Z/ /O.EXT.KMFL.RP.S.0030.000000T0000Z-121030T0200Z/ COASTAL COLLIER- 955 AM EDT MON OCT 29 2012 ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH THIS EVENING... * TIMING...THE WEST COAST BEACHES OF SOUTH FLORIDA WILL CONTINUE TO SEE HIGH RISK OF RIP CURRENTS TODAY DUE TO THE NORTHWEST WINDS OF 15 TO 20 MPH. * IMPACTS...RIP CURRENTS WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. && $$ BAXTER
2 follow-up statements
574 WHUS42 KMFL 291951 CFWMFL COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 351 PM EDT MON OCT 29 2012 FLZ168-172-173-300200- /O.CON.KMFL.CF.S.0006.000000T0000Z-121030T0200Z/ /O.CON.KMFL.RP.S.0030.000000T0000Z-121030T0200Z/ COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- 351 PM EDT MON OCT 29 2012 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...MINOR COASTAL FLOODING POSSIBLE THIS EVENING... * COASTAL FLOODING...MINOR COASTAL FLOODING IS POSSIBLE ALONG THE IMMEDIATE COAST AT THE NEXT HIGH TIDE THIS EVENING, ESPECIALLY IN THE FORT LAUDERDALE BEACH AREA. * TIMING...THE MOST LIKELY TIME FOR COASTAL FLOODING IS AT THE NEXT HIGH TIDE THIS EVENING BETWEEN 8 AND 9 PM. * IMPACTS...MINOR COASTAL FLOODING WITH MINOR SEA WATER MAY OVER WASH ONTO LOCALIZED ROADS DURING HIGH TIDE. BEACH EROSION WILL ALSO AFFECT THE ATLANTIC BEACHES DUE TO THE HIGHER THAN NORMAL SURF. RIP CURRENTS WILL OCCUR AS WELL...SO THERE IS A HIGH RISK OF RIP CURRENTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. && $$ FLZ069-300200- /O.CON.KMFL.RP.S.0030.000000T0000Z-121030T0200Z/ COASTAL COLLIER- 351 PM EDT MON OCT 29 2012 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * TIMING...THE WEST COAST BEACHES OF SOUTH FLORIDA WILL CONTINUE TO SEE HIGH RISK OF RIP CURRENTS TODAY DUE TO THE NORTHWEST WINDS OF 15 TO 20 MPH. * IMPACTS...RIP CURRENTS WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. && $$ GREGORIA
327 WHUS42 KMFL 300228 CFWMFL COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1028 PM EDT MON OCT 29 2012 ...HIGH RISK OF RIP CURRENTS ATLANTIC BEACHES... .SWELLS WILL CONTINUE TO RESULT IN A HIGH RISK OF RIP CURRENTS. FLZ168-172-173-310400- /O.EXP.KMFL.CF.S.0006.000000T0000Z-121030T0200Z/ /O.EXP.KMFL.RP.S.0030.000000T0000Z-121030T0200Z/ /O.NEW.KMFL.RP.S.0031.121030T0228Z-121031T0400Z/ COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- 1028 PM EDT MON OCT 29 2012 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH TUESDAY EVENING... RIP CURRENTS ARE EXPECTED TO CONTINUE ALONG THE ATLANTIC BEACHES. * TIMING...NOW THROUGH TUESDAY EVENING. * IMPACTS...RIP CURRENTS WILL CONTINUE ALONG THE ATLANTIC BEACHES CREATING HAZARDOUS SWIMMING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. && $$ FLZ069-300330- /O.EXP.KMFL.RP.S.0030.000000T0000Z-121030T0200Z/ COASTAL COLLIER- 1028 PM EDT MON OCT 29 2012 ...HIGH RIP CURRENT RISK HAS EXPIRED... THE RISK OF RIP CURRENTS HAS LESSENED ALONG THE GULF COAST. HOWEVER, RIP CURRENTS ARE STILL POSSIBLE. $$
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this coastal flood statement went out at Oct 29, 7:37 AM EDT, 2 hours 18 minutes earlier.
Area forecast discussion, Oct 29, 7:37 AM EDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
737 AM EDT MON OCT 29 2012
.AVIATION...
MAINLY VFR CONDITIONS WILL PREVAIL ACROSS THE SOUTH FLORIDA
TERMINALS THROUGH THE TAF PERIOD. MODERATE WESTERLY TO
NORTHWESTERLY FLOW WITH GUSTS TO 20-25 KNOTS WILL CONTINUE TODAY.
COLD ADVECTION STRATOCUMULUS CLOUDS ARE VISIBLE OVER THE GULF OF
MEXICO SPREADING OVER KAPF. A FEW THIN HIGH CLOUDS WILL ALSO BE
POSSIBLE TODAY AS A SUBTROPICAL JET STREAM PASSES OVER SOUTH
FLORIDA.
&&
.PREV DISCUSSION... /ISSUED 429 AM EDT MON OCT 29 2012/
DISCUSSION...
..ROUGH MARINE CONDITIONS TO CONTINUE INTO MID-WEEK...
..MUCH COOLER TEMPERATURES TO START THE WEEK...
AS HURRICANE SANDY CONTINUES TO TREK TO THE NORTH AND AFFECT THE NEW
ENGLAND STATES...DRY AND MUCH COOLER CONDITIONS CONTINUE TO FILTER
ACROSS SOUTH FLORIDA. THE COOLEST TEMPERATURES OF THE SEASON ARE
EXPECTED ACROSS MUCH OF THE AREA OVER THE NEXT 24-36 HOURS. HIGH
TEMPERATURES TODAY AND TUESDAY ARE EXPECTED TO BE IN THE LOW TO MID
70S AREA WIDE WHICH IS A GOOD 10-15 DEGREES BELOW AVERAGE. LOW
TEMPERATURES TUESDAY MORNING SHOULD NOT GET OUT OF THE 50S WITH
WIDESPREAD 40S ACROSS NORTHERN INTERIOR AREAS WHICH CORRESPONDS TO
NEARLY 20 DEGREES BELOW AVERAGE FOR THIS TIME OF YEAR.
TEMPERATURES WILL REBOUND BY MID-WEEK AND PERSIST THROUGH THE END
OF THE WEEK AS A MORE WESTERLY TO WEST-SOUTHWESTERLY FLOW RETURNS
WITH HIGH PRESSURE CENTERED ACROSS THE SOUTHERN GULF OF MEXICO.
THIS HIGH WILL ALSO ALLOW A SLIGHT INCREASE IN LOW LEVEL MOISTURE
TO ENTER THE AREA THURSDAY INTO FRIDAY BUT SHOULD NOT BRING ANY
REAL THREAT FOR RAIN. LONG RANG MODELS INDICATE A DRY FRONT
SLIDING THROUGH THE REGION BY FRIDAY BRINGING A FURTHER DRY
PATTERN INTO SOUTH FLORIDA.
EVEN THOUGH SANDY IS GONE...ITS IMPACTS ON THE MARINE AND IMMEDIATE
COASTAL AREAS WILL STILL BE FELT THROUGH THE FIRST PART OF THE
WEEK. LONG PERIOD NORTHERLY SWELLS WILL YIELD SEAS IN THE 10-13
FOOT RANGE ALONG MAINLY THE PALM BEACH COUNTY COAST THROUGH THE
DAY WITH SLIGHTLY LOWER AMOUNTS FURTHER SOUTH. SEAS WILL BEGIN TO
SLOWLY DIMINISH THROUGH MIDWEEK. WILL KEEP THE COASTAL FLOOD
WARNING AND HIGH SURF ADVISORY ACTIVE THROUGH THE MORNING AND
WILL LET THE DAY SHIFT ASSESS TO SEE IF IT NEEDS TO BE EXTENDED.
MARINE...
WINDS WILL REMAIN NORTHWESTERLY TRANSITIONING TO MORE WESTERLY
OVER THE NEXT 48 HOURS WHILE REMAINING AROUND 20 KNOTS WITH HIGHER
GUSTS ACROSS THE ATLANTIC AND GULF WATERS. THIS WILL KEEP HIGH
SEAS AT 10-13 FEET TODAY GRADUALLY DIMINISHING TO LESS THAN 10
FEET BY TUESDAY AND TAPERING CONSIDERABLY BY MIDWEEK.
FIRE WEATHER...
RELATIVE HUMIDITY VALUES OVER NORTHERN INTERIOR AREAS SHOULD BE
JUST ABOVE CRITICAL THRESHOLDS. THEREFORE WILL CANCEL THE FIRE
WEATHER WATCH AND FORGO A RED FLAG WARNING. RH LEVELS ARE
EXPECTED TO BE A BIT LESS BY TUESDAY ACROSS THE SAME AREAS SO
DECIDED TO ISSUE A FIRE WEATHER WATCH FOR GLADES AND HENDRY
COUNTIES LATE MORNING TUESDAY THROUGH THE EARLY EVENING. EVEN
THOUGH ERC VALUES DO NOT LOOK TO BE HIGH ENOUGH...THE COMBINATION
OF LOW RH AND DECENT 20 FOOT WINDS ARE CAUSE FOR CONCERN.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 72 47 72 56 / 0 - - -
FORT LAUDERDALE 76 53 73 60 / 0 - - -
MIAMI 74 54 74 58 / 0 - - -
NAPLES 72 54 72 60 / 0 - - -
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
FOR GLADES-HENDRY.
HIGH RIP CURRENT RISK UNTIL 10 AM EDT THIS MORNING FOR COASTAL
COLLIER.
COASTAL FLOOD WARNING UNTIL 10 AM EDT THIS MORNING FOR COASTAL
BROWARD-COASTAL MIAMI DADE-COASTAL PALM BEACH.
HIGH SURF ADVISORY UNTIL 10 AM EDT THIS MORNING FOR COASTAL
BROWARD-COASTAL MIAMI DADE-COASTAL PALM BEACH.
AM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT TUESDAY FOR COASTAL WATERS
FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-COASTAL
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING
FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-WATERS
FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20
NM TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 8 AM EDT TUESDAY FOR BISCAYNE BAY-
LAKE OKEECHOBEE.
GM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT TUESDAY FOR COASTAL WATERS
FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-COASTAL
WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING
FROM 20 TO 60 NM.
&&
DISCUSSION/MARINE/FIRE...54/BNB
AVIATION/RADAR...84/AKHazardous weather outlook, Oct 29, 2:35 AM EDT, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 235 AM EDT MON OCT 29 2012 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 292145- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 235 AM EDT MON OCT 29 2012 ...COASTAL FLOOD WARNING PALM BEACH, BROWARD, AND MIAMI DADE COUNTIES THROUGH 10 AM MONDAY... ...VERY HAZARDOUS MARINE CONDITIONS CONTINUE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT FLOODING: LARGE SWELLS GENERATED FROM HURRICANE SANDY WILL CONTINUE TO LEAD TO SEA WATER OVERWASHING ONTO ROADS ALONG THE ATLANTIC COAST. IN ADDITION, WATER WILL CONTINUE TO ENTER HOMES AND BUSINESSES, ESPECIALLY NEAR HIGH TIDE AGAIN AT AROUND 8 PM THIS EVENING. FOR MORE INFORMATION, SEE THE COASTAL FLOOD WARNING PRODUCT. MINOR COASTAL FLOODING IS ALSO POSSIBLE ALONG THE GULF COAST COAST. RIP CURRENTS: THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE ATLANTIC COAST AND COLLIER COUNTY BEACHES. A HIGH SURF ADVISORY IS IN EFFECT FOR THE ATLANTIC COAST DUE TO LARGE SWELLS FROM SANDY. LARGE BREAKING WAVES OF 10 TO 20 FEET WILL CONTINUE TO AFFECT THE ATLANTIC BEACHES. MAJOR BEACH EROSION WILL CONTINUE. WIND: HAZARDOUS MARINE CONDITIONS WILL CONTINUE WITH PREVAILING WINDS AT 20 TO 25 KNOTS ALONG WITH HIGHER GUSTS. WAVES: SEAS OF 10 TO 15 FEET WILL CONTINUE ACROSS THE ATLANTIC WATERS AND UP TO 10 FEET ACROSS THE OFFSHORE GULF WATERS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY COASTAL FLOODING WILL REMAIN LIKELY ALONG THE ATLANTIC BEACHES THROUGH MONDAY MORNING, MOST LIKELY AROUND HIGH TIDE WHICH WILL OCCUR AT AROUND 8 AM MONDAY. ALTHOUGH CONDITIONS WILL SLOWLY IMPROVE MONDAY THROUGH TUESDAY, GIVEN THE SIGNIFICANT BEACH EROSION THAT HAS OCCURRED ALONG THE ATLANTIC COAST, COASTAL FLOODING MAY CONTINUE INTO LATE MONDAY AND POSSIBLY TUESDAY. THIS WILL CONTINUE TO BE MONITORED. AN ELEVATED RISK OF RIP CURRENTS WILL OCCUR ALONG THE ATLANTIC AND GULF COAST BEACHES MONDAY AND TUESDAY. LOW TEMPERATURES TUESDAY MORNING WILL FALL INTO THE 40S ACROSS MUCH OF THE INTERIOR AND INTO THE WEST PALM BEACH METRO AREAS. LOWS ARE EXPECTED TO BE IN THE 50S ELSEWHERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 5:00 AM EDT | Fire Weather Watch | MFL | 27 hr |
Nearby
Coastal Flood Statements in Florida, 2012Every coastal flood statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.